Publications

Lyoubomira SOFTOVA PALAGACHEVA Publications


2020
Altro
Precise Morrey regularity of the weak solutions to a kind of quasilinear systems with discontinuous data.
Softova Palagacheva, Lyoubomira; Luisa, Fattorusso
Show it in Product Database (IRIS)
2020
Articolo in rivista
Generalized Morrey spaces over unbounded domains
AZERBAIJAN JOURNAL OF MATHEMATICS (PRINT). Vol. 10. Pag.193-208
ISSN:2218-6816.
Caso, Loredana; D'Ambrosio, Roberta; Softova Palagacheva, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000508354400012
Codice identificativo SCOPUS: 2-s2.0-85080997760
Show it in Product Database (IRIS)
2020
Articolo in rivista
Boundedness of solutions to a class of coercive systems with Morrey data
NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS. Vol. 191, 111630. Pag.1-16
ISSN:1468-1218.
Palagachev, Dian; Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1016/j.na.2019.111630
Codice identificativo ISI: WOS:000500478900004
Codice identificativo SCOPUS: 2-s2.0-85072560392
Show it in Product Database (IRIS)
2020
Articolo in rivista
Precise Morrey regularity of the weak solutions to a kind of quasilinear systems with Morrey data
ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS. Vol. 36. Pag.1-13
ISSN:1417-3875.
Luisa, Fattorusso; Softova Palagacheva, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.14232/ejqtde.2020.1.36
Codice identificativo ISI: WOS:000539247200001
Codice identificativo SCOPUS: 2-s2.0-85085940451
Show it in Product Database (IRIS)
2020
Articolo in rivista
Elliptic Venttsel problems with VMO coefficients
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. Vol. 31 (2). Pag.391-399
ISSN:1720-0768.
Apushkinskaya, Darya E.; Nazarov, Alexander I.; Palagachev, Dian Kostadinov; Softova Palagacheva, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.4171/RLM/896
Codice identificativo ISI: WOS:000548186600007
Codice identificativo SCOPUS: 2-s2.0-85090868789
Show it in Product Database (IRIS)
2020
Articolo in rivista
Survey on gradient estimates for nonlinear elliptic equations in various function spaces
ST. PETERSBURG MATHEMATICAL JOURNAL. Pag.1-19
ISSN:1061-0022.
Byun, S. -S.; Palagachev, D. K.; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1090/spmj/1605
Codice identificativo ISI: WOS:000531807300002
Codice identificativo SCOPUS: 2-s2.0-85085741741
Show it in Product Database (IRIS)